# SDR DL72S972344

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT RACK FRAME CRACKED SECOND FROM RT END.  REMOVED DAMAGE, FABRICATED DOUBLER PER MM 57-54-0 PG 818.  INSTALLED DOUBLER PER MM 57-54-0 PG 818.
